# SDR DALA1146621803

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 42,040 hours, 9,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND ROWS 30 THROUGH 39 LEFT SIDE EMERGENCY ESCAPE LIGHTING INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY ESCAPE PATH LIGHTING BATTERY PACK AT ROW 32 PER AMM.  OPERATIONAL CHECK WAS GOOD.
